Last reviewed · How we verify
Bioequivalence of a Fixed Dose Combination Tablet Containing 200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl Compared to RhinAdvil® (200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl) as a Fixed Dose Combination Tablet Administered in Healthy Male and Female Volunteers (Open-label, Randomised, Single Dose, Two-way Crossover, Phase I Trial).
The objective of the current study is to demonstrate bioequivalence of a fixed dose combination tablet containing ibuprofen 200 mg and pseudoephedrine-HCl 30 mg (Test) and RhinAdvil® (Reference) a fixed dose combination tablet containing ibuprofen 200 mg and pseudoephedrine-HCl 30 mg following orally administration.
Details
| Lead sponsor | Boehringer Ingelheim |
|---|---|
| Phase | Phase 1 |
| Status | COMPLETED |
| Enrolment | 47 |
| Start date | 2010-07 |
Conditions
- Healthy
Interventions
- Ibuprofen
- Ibuprofen
- Pseudoephedrine-HCl
- Pseudoephedrine-HCl
Primary outcomes
- AUC0-tz (area under the concentration-time curve of the analyte in plasma over the time interval from 0 to the time of last quantifiable time point) — 1 month
- Cmax (maximum measured concentration of the analyte in plasma) — 1 month
Countries
Germany